Go to content
UR Home

Publications by Abels, Helmut

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2021 | 2020 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009
Number of items: 19.

2021

Abels, Helmut (2021) Review of: Miranville, Alain: The Cahn–Hilliard Equation: Recent Advances and Applications. Philadelphia, PA: SIAM, Society for Industrial & Applied Mathematics, 2019, xiv, 216 S., ISBN 9781611975918. Jahresbericht der Deutschen Mathematiker-Vereinigung 123, pp. 57-62.

2020

Abels, Helmut and Weber, Josef (2020) Local well-posedness of a quasi-incompressible two-phase flow. Journal of Evolution Equations.

Abels, Helmut , Rauchecker, Maximilian and Wilke, Mathias (2020) Well-posedness and qualitative behaviour of the Mullins-Sekerka problem with ninety-degree angle boundary contact. Mathematische Annalen.

Abels, Helmut and Pfeuffer, Christine (2020) Fredholm Property of Non-Smooth Pseudodifferential Operators. Mathematische Nachrichten 293, 822- 846.

Terasawa, Y. and Abels, Helmut (2020) Weak Solutions for a Diffuse Interface Model for Two-Phase Flows of Incompressible Fluids with Different Densities and Nonlocal Free Energies. Mathematical Methods in the Applied Sciences 20, pp. 3200-3219.

2016

Abels, Helmut and Pfeuffer, Christine (2016) Spectral Invariance of Non-Smooth Pseudo-Differential Operators. Integral Equations and Operator Theory 86 (1), pp. 41-70. Fulltext not available.

Abels, Helmut and Breit, Dominic (2016) Weak solutions for a non-Newtonian diffuse interface model with different densities. Nonlinearity 29 (11), pp. 3426-3453. Fulltext not available.

2015

Abels, Helmut, Garcke, Harald and Müller, Lars (2015) Local well-posedness for volume-preserving mean curvature and Willmore flows with line tension. Mathematische Nachrichten 289 (2-3), pp. 136-174. Fulltext not available.

2014

Abels, Helmut and Lengeler, Daniel (2014) On sharp interface limits for diffuse interface models for two-phase flows. Interfaces and Free Boundaries 16, pp. 395-418.

2013

Abels, Helmut and Wilke, Mathias (2013) Well-posedness and qualitative behaviour of solutions for a two-phase Navier–Stokes-Mullins–Sekerka system. Interfaces and Free Boundaries 15, pp. 39-75.

2012

Abels, Helmut, Depner, Daniel and Garcke, Harald (2012) On an incompressible Navier-Stokes/Cahn-Hilliard system with degenerate mobility. Preprintreihe der Fakultät Mathematik 17/2012, Working Paper.

2011

Abels, Helmut, Depner, Daniel and Garcke, Harald (2011) Existence of weak solutions for a diffuse interface model for two-phase flows of incompressible fluids with different densities. Preprintreihe der Fakultät Mathematik 33/2011, Working Paper.

Abels, Helmut (2011) Strong well-posedness of a diffuse interface model for a viscous, quasi-incompressible two-phase flow. Preprintreihe der Fakultät Mathematik 20/2011, Working Paper. (Unpublished)

Abels, Helmut, Garcke, Harald and Grün, Günther (2011) Thermodynamically consistent, frame indifferent diffuse interface models for incompressible two-phase flows with different densities. Preprintreihe der Fakultät Mathematik 21/2011, Working Paper. (Unpublished)

Abels, Helmut and Wilke, Mathias (2011) Well-posedness and qualitative behavior of solutions for a two-phase Navier-Stokes-Mullins-Sekerka system. Preprintreihe der Fakultät Mathematik 36/2011, Working Paper.

2010

Abels, Helmut, Grubb, Gerd and Wood, Ian G. (2010) Extension theory and Kreĭn-type resolvent formulas for nonsmooth boundary value problems. Preprintreihe der Fakultät Mathematik 13/2010, Working Paper. (Unpublished)

Abels, Helmut, Mora, Maria Giovanna and Müller, Stefan (2010) The time-dependent von Kármán plate equation as a limit of 3D nonlinear elasticity. Preprintreihe der Fakultät Mathematik 1/2010, Working Paper. (Unpublished)

Abels, Helmut, Garcke, Harald and Grün, Günther (2010) Thermodynamically consistent diffuse interface models for incompressible two-phase flows with different densities. Preprintreihe der Fakultät Mathematik 20/2010, Working Paper. (Unpublished)

2009

Abels, Helmut, Mora, Maria Giovanna and Müller, Stefan (2009) Large time existence for thin vibrating plates. Preprintreihe der Fakultät Mathematik 20/2009, Working Paper, Regensburg.

This list was generated on Fri Feb 26 08:59:00 2021 CET.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons